# SDR ASOA20140904114

- Difficulty date: September 4, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145732
- Aircraft time: 32,105 hours, 18,288 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287502605
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING LANDING THE F/A REPORTED THAT WHEN SHE TURNED ON THE CABIN LIGHTS FOR LANDING, SMOKE DEVELOPED OUT OF THE FRONT CEILING VENTS ALONG WITH A STRONG ELECTRICAL ODOR.  THE F/A DEACTIVEATED THE CABIN LIGHTS AND THE SMOKE AND ODOR WENT AWAY.  THE ACFT LANDED  WITHOUT INCIDENT, WHERE MAINTENANCE R & R THE LIGHT HARNESS ABOVE THE WINDSCREEN, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
